# SDR IJO2006F00000

- Difficulty date: November 15, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N314TC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258400
- Engine: Garrtt TFE731*
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Worn
- Location: Starter Gen
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

WHILE APPROACHING, THE CREW EXPERIENCED A NOTICEABLE VIBRATION THAT WAS ISOLATED TO THE RT STARTER/GENERATOR.  THE CREW DESCENDED TO A LOWER ALTITUDE, DISCONTINUED USE OF THE RT STARTER/GENERATOR, AND UTILIZED THE APU GENERATOR FOR THE REMAINDER OF THE FLIGHT.  CENTER CHOSE TO DECLARE AN EMERGENCY IN ORDER TO BYPASS A 30+ MINUTE HOLD.  MAINTENANCE INVESTIGATION REVEALED WORN BEARINGS WITHIN THE RT STARTER/GENERATOR WHICH HAD APPROXIMATELY 721 HOURS SINCE O/H.  THE RT STARTER/GENERATOR WAS REMOVED AND REPLACED WITH SERVICEABLE UNIT.  ALL MAINTENANCE AND A SATISFACTORY OPERATIONAL CHECK WERE PERFORMED IAW MFG MM.  (K)
